# SDR AU001157

- Difficulty date: November 29, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: R14
- Condition: Distorted
- Location: Engine Oil
- Part time: 27 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) EXTERNAL ENGINE OIL FILTER MOUNT FACE WARPED AND LEAKING OIL.
